×

zbMATH — the first resource for mathematics

Renewal theory from the point of view of the theory of probability. (English) Zbl 0041.45405

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. L. Doob, Asymptotic properties of Markoff transition prababilities, Trans. Amer. Math. Soc. 63 (1948), 393 – 421. · Zbl 0041.45406
[2] Willy Feller, On the integral equation of renewal theory, Ann. Math. Statistics 12 (1941), 243 – 267. · Zbl 0026.23001
[3] E. Hopf, Ergodentheorie, Ergebnisse der Mathematik, vol. 5, no. 2. · JFM 63.0786.07
[4] S. Täcklind, Elementare Behandlung vom Erneuerungsproblem, Skandinavisk Aktuarietidskrift (1944) pp. 1-15. · Zbl 0063.07273
[5] Sven Täcklind, Fourieranalytische Behandlung vom Erneuerungsproblem, Skand. Aktuarietidskr. 28 (1945), 68 – 105 (German). · Zbl 0063.07274
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.